American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alimjon Eshmatov and Philip Foth. On sums of admissible coadjoint orbits. Proc. Amer. Math. Soc. 142 (2014) 727-735.
Abstract, references, and article information
View Article: PDF

[2] Yasuhiro Hara and Norihiko Minami. Borsuk-Ulam type theorems for compact Lie group actions. Proc. Amer. Math. Soc. 132 (2004) 903-909. MR 2019972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] William Liu. Convexity of moment polytopes of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2921-2932. MR 1974350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] In-Sook Kim. An index theory for $\mathbb Z$-actions. Proc. Amer. Math. Soc. 126 (1998) 2481-2491. MR 1459129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1